Independence of the evolutionary development of species from
Doklady Akademii Nauk, Tome 323 (1992) no. 4, pp. 632-635
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_4_a4,
author = {V. I. Zubov},
title = {Independence of the evolutionary development of species from},
journal = {Doklady Akademii Nauk},
pages = {632--635},
year = {1992},
volume = {323},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_4_a4/}
}
V. I. Zubov. Independence of the evolutionary development of species from. Doklady Akademii Nauk, Tome 323 (1992) no. 4, pp. 632-635. http://geodesic.mathdoc.fr/item/DAN_1992_323_4_a4/